MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, and applicable manufacturing records.Based on a review of this information, the following was concluded: the complaint of a kinked stylet was confirmed, but the exact cause could not be determined.One 5fr d/l powerpicc solo was received with the tls stylet within the lumen.The catheter length had not been modified.A kink was observed in the catheter tubing between the 39 and 40 cm depth marks.After removing the stylet, it was observed that the plastic tubing and core wire were kinked 12cm from the tip of the stylet.The kink was not located in the magnetic region of the stylet.This type of damage can occur if the catheter is advanced against resistance during the insertion process; however, there were no distinguishing features which could aid in identification of a specific root cause.No damage associated with the manufacturing process was noted on the stylet.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported a 5fr d/l powerpicc with a kinked tls stylet.

Brand Name
POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14117634
Report Number3006260740-2022-01293
Device Sequence Number4234194
Product Code LJS
UDI-Device Identifier00801741034633
UDI-Public(01)00801741034633
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2194108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown